MathSciNet Relay Station
MathSciNet bibliographic data
MR1093607 (92i:53036) 53C21 (53A30 58G30)
Xu, Xingwang Prescribing a Ricci tensor in a conformal class of Riemannian metrics. Proc. Amer. Math. Soc. 115 (1992), no. 2, 455–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement